MAUDE Adverse Event Report: STERIS MEXICO, S. DE R.L. DE C.V. EVOLUTION TRANSFER CARRIAGE

STERIS MEXICO, S. DE R.L. DE C.V. EVOLUTION TRANSFER CARRIAGE
Medical Device Problem Code Device Tipped Over (2589)
Health Effect - Clinical Code Pain (1994)
Date of Event 01/11/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A steris service technician arrived onsite following the reported event to inspect the evolution transfer carriage and found that the docking plate where the transfer carriage engages was damaged.It is unknown if this damage was present prior to the reported event or caused by the falling transfer carriage.Additionally, the technician found that the user facility had attached zip ties near the locking pin on the transfer carriage.The locking pin is intended to hold the front legs of the transfer carriage to the docking station while unloading the sterilizer.If the pin was not fully engaged due to the zip ties, then this may have resulted in the reported event.The unit is not under steris service agreement for maintenance activities.The user facility is responsible for all maintenance activities.The technician replaced the docking plate and removed the customer's zip ties from the transfer carriage.The unit was tested, confirmed to be operating according to specifications, and returned to service.The technician counseled user facility personnel on the proper use and operation of the evolution transfer carriage, including proper maintenance activities.No additional issues have been reported.
 
Event or Problem Description
The user facility reported that their evolution transfer carriage fell forward while an employee was unloading their sterilizer resulting in shoulder pain.The employee sought medical treatment and received an x-ray.The employee has returned to work.

Brand Name
EVOLUTION TRANSFER CARRIAGE
Common Device Name
TRANSFER CARRIAGE
Manufacturer (Section D)
STERIS MEXICO, S. DE R.L. DE C.V.
avenida avante 790
parque industrial guadalupe
guadalupe, 67190
MX  67190
Manufacturer (Section G)
STERIS MEXICO, S. DE R.L. DE C.V.
avenida avante 790
parque industrial guadalupe
guadalupe, 67190
MX   67190
Manufacturer Contact
daniel davy
5960 heisley road
mentor, OH 44060
MDR Report Key18676806
Report Number3005899764-2024-00006
Device Sequence Number15288361
Product Code FLE
UDI-Device Identifier00724995150389
UDI-Public00724995150389
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/09/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/11/2024
Initial Report FDA Received Date02/09/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/09/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown